Open Access
Translator Disclaimer
March 2007 On non-commutative extensions of $\widehat{\G}_a$ by $\widehat{\Gg}^{(M)}$\\ over an ${\F}_p$-algebra
Yuki Haraguchi
Hiroshima Math. J. 37(1): 81-99 (March 2007). DOI: 10.32917/hmj/1176324096

Abstract

We will give an explicit description of non-commutative extensions over an ${\F}_p$-algebra of the additive group scheme (resp. the additive formal group scheme) by the group scheme (resp. the formal group scheme) which gives a deformation of the additive group scheme to the multiplicative group scheme (resp. the additive formal group scheme to the multiplicative formal group scheme).

Citation

Download Citation

Yuki Haraguchi. "On non-commutative extensions of $\widehat{\G}_a$ by $\widehat{\Gg}^{(M)}$\\ over an ${\F}_p$-algebra." Hiroshima Math. J. 37 (1) 81 - 99, March 2007. https://doi.org/10.32917/hmj/1176324096

Information

Published: March 2007
First available in Project Euclid: 11 April 2007

zbMATH: 1120.14037
MathSciNet: MR2308525
Digital Object Identifier: 10.32917/hmj/1176324096

Subjects:
Primary: 14L05
Secondary: 13K05, 20G10

Rights: Copyright © 2007 Hiroshima University, Mathematics Program

JOURNAL ARTICLE
19 PAGES


SHARE
Vol.37 • No. 1 • March 2007
Back to Top